You are here

Elon Musk Reveals 'Major Side Effects' After 2nd COVID-19 Booster

Elon Musk Reveals 'Major Side Effects' After 2nd COVID-19 Booster | 22 Jan 2023 | Elon Musk said he felt like he "was dying" after his second COVID-19 booster shot. "I had major side effects from my second booster shot," the new Twitter boss wrote in a social media post. "Felt like I was dying for several days. Hopefully, no permanent damage, but I don't know." ...Musk posted a string of Twitter posts in response to a post by Rasmussen Reports which is criticizing the Centers for Disease Control and Prevention (CDC)'s narrative that major side effects after COVID vaccination are "rare." A new Rasmussen Reports poll, released on Jan. 2 and based on a representative sample of 1,000 American adults, shows that nearly half of Americans believe that the COVID-19 vaccines probably caused a "significant number of unexplained deaths," while over a quarter said they personally know someone whose death may have been caused by vaccination side effects.